American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Hari Bercovici. Notes on invariant subspaces. Bull. Amer. Math. Soc. 23 (1990) 1-36. MR 990552.
Abstract, references, and article information   
View Article: PDF

[2] R. G. Douglas, Vern Paulsen and Keren Yan. Operator theory and algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 67-71. MR 955316.
Abstract, references, and article information   
View Article: PDF

[3] J. William Helton. Non-Euclidean functional analysis and electronics. Bull. Amer. Math. Soc. 7 (1982) 1-64. MR 656197.
Abstract, references, and article information   
View Article: PDF

[4] Joseph A. Ball. Factorization and invariant subspaces for noncontractions. Bull. Amer. Math. Soc. 80 (1974) 896-900. MR 0367686.
Abstract, references, and article information   
View Article: PDF

[5] Douglas N. Clark. Extending Fourier transforms into Sz.-Nagy-Foiaş spaces. Bull. Amer. Math. Soc. 78 (1972) 65-67. MR 0290159.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1